# SDR EIAA980243

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Condition: Chafed
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C2 CHECK, NR 4 ENGINE THRUST REVERSER, CASCADE VANE SUPPORT RING HAS CHAFE MARKS AT 4 O'CLOCK POSITION.  REPAIRED SUPPORT RING PER RS R-78-31-33806 AND 8110-3 AND ECRA 477-51-41-1.  (M)
